2019
Том 71
№ 6

All Issues

Kalinowski J.

Articles: 1
Brief Communications (English)

On the Sign of Solutions of Systems of Ordinary Differential Equations

Kalinowski J.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2002. - 54, № 9. - pp. 1282-1283

We show that Theorems 1 and 3 in A. G. Gritsai's paper “Monotonicity properties of solutions of systems of nonlinear differential equations” published in the collection of works Approximate and Qualitative Methods in the Theory of Differential and Functional Differential-Equations (Institute of Mathematics, Ukrainian Academy of Sciences, Kiev, 1979) are not true in the formulation presented.